# SDR CA101016001

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 3,844 hours
- Engine: Pwa PW305A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 501171102
- Condition: Broken
- Location: Nlg Steering
- Part time: 4,188 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACFT TAXI A SNAPPING NOISE WAS HEARD FROM THE NOSE AREA EVERYTIME A TURN WAS MADE AND THEN THE ACFT COULD NOT BE TURNED.
